# SDR SWAA2015022436847

- Difficulty date: February 11, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 49,738 hours, 28,834 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 3 WINDOW FRAME CRACKED 3RD FROM LOWER HOLE.  REPAIRED FRAME IAW EA.
